# SDR YENA2024100801336

- Difficulty date: October 3, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N592JB
- Make and model: Airbus A320-232
- Aircraft serial: 02259
- Aircraft time: 75,420 hours, 27,084 cycles
- System (JASC): 3430 · Landing and Taxi Aids
- Part: Computer
- Condition: Shorted
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1732, LAX-SLC. 'AT 1800 FT INSIDE FINAL FIX ECAM BREAKER OUT CAME ON WITH ELECTRIC SMOKE IN COCKPIT BREAKER MMR ONE POPPED OUT ON G-12 OVERHEAD PANEL; INSPECTED AND FOUND MMR 1 C/B POPPED DUE TO MMR 1 COMPUTER INTERNAL SHORTED OUT AND ELECTRICAL SMELL COME FROM MMR1  COMPUTER C/W INFO NOTICE 2017-T015K AND TASK 24-00-00-810-823-A R&R D MMR1 TEST OK NO OTHER DEFECT NOTED A/C OK FOR SERVICE.
